# SDR ERAA201100004

- Difficulty date: April 3, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 43,916 hours, 68,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320251
- Condition: Dented
- Location: Fuselage
- Part time: 43,916 hours, 68,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DENT BEYOND AIRWORTHY LIMITS, STA X290.5 ABOVE STR 26P APPROXIMATELY 0.3 INCH ABOVE EDGE OF BONDED WAFFLE.  OBTAINED RD FROM MANUFACTURERS ENGINEERING DEPARTMENT FOR REPAIR DESIGN.
